# SDR 96FDEA01603

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Supply Duct
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE LIGHT AND BELL NR 3 ENGINE AFTER TAKEOFF AT 600 FEET ABOVE GROUND LEVEL.   AFTER THROTTLE BROUGHT TO IDLE FIRE LIGHT WENT OUT.  BOTH FIRE LOOPS TEST GOOD.  LANDED WITHOUT FURTHER INCIDENT.  FOUND START VALVE SUPPLY DUCT BLOWN.  REPLACED DUCT NR 3 ENGINE.  LEAK CHECK GOOD.  OK FOR SERVICE.
